# SDR UALA2012092505442

- Difficulty date: September 24, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 45,334 hours, 18,540 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: Failed
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS LT ON FRONT FA WITH FWD LAV SMOKE DETECTOR FAIL MESSAGE.  REPLACED FORWARD LAV SMOKE DETECTOR, CHECKS GOOD.
